Crossref Citations
This Book has been
cited by the following publications. This list is generated based on data provided by Crossref.
Davies, E. B.
1989.
An eigenvalue bound for compact manifolds with varying curvature.
Annals of Global Analysis and Geometry,
Vol. 7,
Issue. 2,
p.
107.
van den Berg, M.
and
Davies, E. B.
1989.
Heat flow out of regions in ℝ m.
Mathematische Zeitschrift,
Vol. 202,
Issue. 4,
p.
463.
Pang, M. M. H.
1990.
Resolvent estimates for schrödinger operators inL P (R N ) and the theory of exponentially boundedC-semigroups.
Semigroup Forum,
Vol. 41,
Issue. 1,
p.
97.
Ancona, A.
1990.
École d'Été de Probabilités de Saint-Flour XVIII - 1988.
Vol. 1427,
Issue. ,
p.
3.
Bakry, Dominique
1991.
Stochastic Analysis and Applications.
p.
63.
Albeverio, Sergio
Blanchard, Philippe
and
Ma, ZhiMing
1991.
Random Partial Differential Equations.
Vol. 102,
Issue. ,
p.
1.
Demuth, Michael
1991.
Recent Developments in Quantum Mechanics.
p.
223.
Bakry, Dominique
1991.
Séminaire de Probabilités XXV.
Vol. 1485,
Issue. ,
p.
234.
Hebisch, Waldemar
1992.
On heat kernels on Lie groups.
Mathematische Zeitschrift,
Vol. 210,
Issue. 1,
p.
593.
Triebel, Hans
1992.
Theory of Function Spaces II.
p.
281.
Saloff-Coste, Laurent
1992.
Uniformly elliptic operators on Riemannian manifolds.
Journal of Differential Geometry,
Vol. 36,
Issue. 2,
Davies, E. B.
1992.
Heat kernel bounds, conservation of probability and the feller property.
Journal d'Analyse Mathématique,
Vol. 58,
Issue. 1,
p.
99.
Damek, Ewa
and
Ricci, Fulvio
1992.
Harmonic analysis on solvable extensions of H-type groups.
Journal of Geometric Analysis,
Vol. 2,
Issue. 3,
p.
213.
van Casteren, Jan A.
1992.
Operator Calculus and Spectral Theory.
p.
329.
Setti, Alberto G.
1992.
Gaussian Estimates for the Heat Kernel of the Weighted Laplacian and Fractal Measures.
Canadian Journal of Mathematics,
Vol. 44,
Issue. 5,
p.
1061.
Sawyer, P.
1992.
The Heat Equation on the Spaces of Positive Definite Matrices.
Canadian Journal of Mathematics,
Vol. 44,
Issue. 3,
p.
624.
Coulhon, Thierry
1992.
In�galit�s de Gagliardo-Nirenberg pour les semi-groupes d'op�rateurs et applications.
Potential Analysis,
Vol. 1,
Issue. 4,
p.
343.
Davies, E. Brian
and
Lindsay, J. Martin
1992.
Non-commutative symmetric Markov semigroups.
Mathematische Zeitschrift,
Vol. 210,
Issue. 1,
p.
379.
Arendt, Wolfgang
Batty, Charles J. K.
and
Bénilan, Philippe
1992.
Asymptotic stability of Schrödinger semigroups onL 1(ℝ N ).
Mathematische Zeitschrift,
Vol. 209,
Issue. 1,
p.
511.
Darling, R. W. R.
1992.
Exit probability estimates for martingales in geodesic balls, using curvature.
Probability Theory and Related Fields,
Vol. 93,
Issue. 2,
p.
137.